# SDR SWI2024F01199

- Difficulty date: October 3, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WEB AT FS280.00, RBL12  HAS CORROSION. TRANS # 28939631     (C-CHECK RO 11/6/2024)     PERFORMED CUT OUT REF. CRJ700 SRM 53-11-10-201-004-A01. C/W NDT INSP REF CRJ-700 NDTM PT1 51-20-006-250-A01. NO DEFECTS NOTED AT THIS TIME. TUC9452 CAL DUE 31 OCT 2024. SEE ATTACHED NDT -9 REPORT.  FABRICATED REPAIR WEB AND REPAIR STRAP FROM ALCLAD 7075T6 0.040" PO# 5-57788.  LOCATED AND DRILLED NEW REPAIR ITEMS REF. CRJ700 SRM 53-11-10-201-004-A01.  INSTALLED REPAIR ITEMS REF. CRJ700 SRM SRM 53-11-10-201-004-A01 REV. 38 JUL 25/2020. COMPLIED WITH TASK CARD 51-900-1002-SKY.
